# SDR REXA201100564

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N8940A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 16,874 hours, 14,466 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE AT 30, 000FT .  AIRCRAFT LANDED WITHOUT INCIDENT.
